MAUDE Adverse Event Report: MPRI TRANSVENE CS/SVC LEAD; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI TRANSVENE CS/SVC LEAD; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6937A-58
Medical Device Problem Codes High impedance (1291); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: ddpa2d1 icd, implanted on (b)(6) 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the single coil right ventricular (rv) lead exhibited high undefined pacing impedance with noted variation as well as high out of range (oor) defibrillation coil impedance with noted variation and a spike.It was further reported that the superior vena cava (svc) defibrillation lead exhibited high undefined impedance with noted variability and spikes.The leads remain in use.No patient complications have been reported as a result of this event.
 
Event or Problem Description
It was further reported that during pocket revision, it was determined that the setscrew was not engaged on the rv lead pin.The physician pulled the rv lead out of the implantable cardioverter defibrillator (icd) header, retracted the setscrew, pushed the lead pin into the header and re-engaged the setscrew.The high pacing impedance on the rv lead was resolved.It was also reported that the svc lead was fully functional without issues and no action was taken on the svc lead.The icd remains in use.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TRANSVENE CS/SVC LEAD
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key20696524
Report Number2649622-2024-30887
Device Sequence Number3783188
Product Code LWS
UDI-Device Identifier00613994492418
UDI-Public00613994492418
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P980050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/10/2016
Device Model Number6937A-58
Device Catalogue Number6937A-58
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date06/06/2025
Date Device Manufactured11/14/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
693558 LEAD, 5086MRI45 LEAD
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age38 YR
Patient SexFemale